# SDR DALA1618003704

- Difficulty date: November 8, 2012
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 41,289 hours, 17,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CABIN FLOOR STRUCTURE BS 727B SPLICE STRAP LBL 24.75 CRACKED.
